English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Residual spectrum of GL₂n distinguished by the symplectic group

MPS-Authors
/persons/resource/persons235909

Offen,  Omer
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Offen, O. (2006). Residual spectrum of GL₂n distinguished by the symplectic group. Duke Mathematical Journal, 134(2), 313-357.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2C6D-2
Abstract
There is no abstract available